Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms

Volume 5, Issue 1, Article 6 - 2018

Authors: Rasul Rasuli

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper we introduce and investigate some properties of fuzzy sub-vector spaces and fuzzy sub-bivector spaces by using t-norms and consider some of their properties and structured characteristics. Also we define some concepts as intersection, sum and linear transformations for fuzzy sub-vector spaces by using t-norms and obtain some results and we establish some of their properties about them and give several examples to illustrate the obtained results.

How To Cite This Article

@article{Rasuli_2018, doi = {10.31559/glm2018.5.1.6}, url = {https://doi.org/10.31559%2Fglm2018.5.1.6}, year = 2018, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {5}, number = {1}, pages = {47--57}, author = {Rasul Rasuli}, title = {Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms}, journal = {General Letters in Mathematics} }
Rasuli, R. (2018). Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms. General Letters in Mathematics, 5(1), 47–57. doi:10.31559/glm2018.5.1.6
[1]R. Rasuli, “Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms,” General Letters in Mathematics, vol. 5, no. 1, pp. 47–57, Aug. 2018.
Rasuli, Rasul. “Fuzzy Sub-Vector Spaces and Sub-Bivector Spaces Under t-Norms.” General Letters in Mathematics 5, no. 1 (August 2018): 47–57. doi:10.31559/glm2018.5.1.6.